Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 5, NWS Lubbock, TX

March 19, 200624 counties in Texas

NWS Lubbock, TX issued this wind advisory at Mar 19, 2006, 3:29 PM CST for 24 counties in Texas. It took effect at Mar 20, 2006, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2006, 3:29 PM CST (21:29 UTC)
In effect from
Mar 20, 2006, 10:00 AM CST
Expired
Mar 20, 2006, 6:00 PM CST
In force
8 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 192129
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
329 PM CST SUN MAR 19 2006

...WINDY CONDITIONS EXPECTED MONDAY...

.A POTENT UPPER LEVEL STORM SYSTEM WILL CROSS THE FOUR CORNERS
REGION TONIGHT AND THEN ACROSS THE SOUTH PLAINS EARLY MONDAY. A TIGHT
SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER THE REGION
LATE MONDAY MORNING. THIS WILL YIELD SURFACE WINDS OF 30 TO 35 MPH
WITH GUSTS APPROACHING 55 MPH OVER THE CAPROCK AND NEAR 50 MPH
OVER THE ROLLING PLAINS.

TXZ021>044-200530-
/O.NEW.KLUB.WI.Y.0005.060320T1600Z-060321T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
329 PM CST SUN MAR 19 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR
ALL OF THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND
ROLLING PLAINS.

A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER THE
REGION LATE MONDAY MORNING. WESTERLY SURFACE WINDS ARE EXPECTED TO
INCREASE TO 30 TO 35 MPH WITH GUSTS APPROACHING 55 MPH OVER THE
CAPROCK AND 50 MPH OVER THE ROLLING PLAINS. IN ADDITION TO THE
STRONG WINDS...AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KW
4 follow-up statements
000 
WWUS74 KLUB 192147
NPWLUB

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE LUBBOCK TX
347 PM CST SUN MAR 19 2006

...WINDY CONDITIONS EXPECTED MONDAY...

.A POTENT UPPER LEVEL STORM SYSTEM WILL CROSS THE FOUR CORNERS
REGION TONIGHT AND THEN ACROSS THE SOUTH PLAINS EARLY MONDAY. A TIGHT
SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER THE REGION
LATE MONDAY MORNING. THIS WILL YIELD SURFACE WINDS OF 30 TO 35 MPH
WITH GUSTS APPROACHING 55 MPH OVER THE CAPROCK AND NEAR 50 MPH
OVER THE ROLLING PLAINS.

TXZ021>044-200615-
/O.NEW.KLUB.WI.Y.0005.060320T1600Z-060321T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
347 PM CST SUN MAR 19 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR
ALL OF THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND
ROLLING PLAINS.

A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER THE
REGION LATE MONDAY MORNING. WESTERLY SURFACE WINDS ARE EXPECTED TO
INCREASE TO 30 TO 35 MPH WITH GUSTS APPROACHING 55 MPH OVER THE
CAPROCK AND 50 MPH OVER THE ROLLING PLAINS. IN ADDITION TO THE
STRONG WINDS...AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KW
000 
WWUS74 KLUB 200508
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1108 PM CST SUN MAR 19 2006

...WINDY CONDITIONS EXPECTED MONDAY...

.A VIGOROUS UPPER LEVEL STORM WILL MOVE INTO THE TEXAS PANHANDLE
MONDAY MORNING. A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO
DEVELOP OVER THE REGION LATE MONDAY MORNING. THIS WILL YIELD
WESTERLY WINDS OF 30 TO 35 MPH WITH GUSTS APPROACHING 55 MPH OVER
THE CAPROCK AND NEAR 50 MPH OVER THE ROLLING PLAINS. WINDS WILL
SHIFT TO THE NORTH OVER THE SOUTHWEST PANHANDLE AND SOUTH PLAINS
THROUGH THE MID AFTERNOON HOURS. 

TXZ021>044-201315-
/O.CON.KLUB.WI.Y.0005.060320T1600Z-060321T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
1108 PM CST SUN MAR 19 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. 

A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER THE
REGION LATE MONDAY MORNING. WESTERLY SURFACE WINDS ARE EXPECTED
TO INCREASE TO 30 TO 35 MPH WITH GUSTS APPROACHING 55 MPH OVER
THE CAPROCK AND 50 MPH OVER THE ROLLING PLAINS. IN ADDITION TO
THE STRONG WINDS...PATCHY AREAS OF BLOWING DUST WILL BE POSSIBLE...IF
TOP SOILS CAN DRY OUT ENOUGH FROM THE RECENT RAINFALL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 200937
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
337 AM CST MON MAR 20 2006

...WINDY CONDITIONS EXPECTED MONDAY...

.A STRONG UPPER LEVEL LOW OVER THE FOUR CORNERS EARLY THIS MORNING
WILL MOVE INTO THE TEXAS PANHANDLE BY THIS AFTERNOON. AS THIS LOW
APPROACHES THE SURFACE GRADIENT IS EXPECTED TO TIGHTEN. THIS WILL
BRING WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
TO THE REGION. WINDS WILL SHIFT TO THE NORTHWEST AND NORTH AS A
COLD FRONT BEGINS TO MOVE THROUGH THE SOUTH PLAINS DURING THE
AFTERNOON.

TXZ021>044-201745-
/O.CON.KLUB.WI.Y.0005.060320T1600Z-060321T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
337 AM CST MON MAR 20 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER THE
REGION LATER THIS MORNING. WESTERLY SURFACE WINDS ARE EXPECTED TO
INCREASE TO 30 TO 35 MPH WITH GUSTS APPROACHING 55 MPH OVER THE
CAPROCK AND 50 MPH OVER THE ROLLING PLAINS. IN ADDITION TO THE
STRONG WINDS...PATCHY AREAS OF BLOWING DUST WILL BE POSSIBLE...IF
TOP SOILS CAN DRY OUT ENOUGH FROM THE RECENT RAINFALL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 201708
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1108 AM CST MON MAR 20 2006

...WINDY CONDITIONS WILL CONTINUE TODAY...

.A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES TODAY. A TIGHT SURFACE PRESSURE GRADIENT WILL
CONTINUE TO YIELD STRONG WEST TO NORTHWEST WINDS OF 30 TO 35 MPH
WITH GUSTS APPROACHING 55 MPH ON THE CAPROCK AND 50 MPH OVER THE
ROLLING PLAINS. A COLD FRONT WILL MOVE THROUGH THE SOUTH PLAINS BY
EARLY EVENING. THIS WILL CAUSE A WIND SHIFT TO THE NORTH WITH
SPEEDS DECREASING BELOW ADVISORY CRITERIA.

TXZ021>044-210000-
/O.CON.KLUB.WI.Y.0005.000000T0000Z-060321T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
1108 AM CST MON MAR 20 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A TIGHT SURFACE PRESSURE GRADIENT WILL CONTINUE OVER THE REGION
THROUGH THIS AFTERNOON. WESTERLY SURFACE WINDS OF 30 TO 35 MPH
WITH GUSTS APPROACHING 55 MPH OVER THE CAPROCK AND 50 MPH OVER THE
ROLLING PLAINS ARE LIKELY. IN ADDITION TO THE STRONG WINDS...PATCHY
AREAS OF BLOWING DUST WILL BE POSSIBLE...IF TOP SOILS DRY OUT
ENOUGH FROM THE RECENT RAINFALL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 19, 12:21 PM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 19, 12:21 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1221 PM CST SUN MAR 19 2006

.UPDATE...
ALL SHORT TERM GRIDS HAVE BEEN UPDATED...PRODUCTS TO BE ISSUED
SHORTLY. HAVE LOWERED MAXIMUM TEMPERATURES AND RE-ALIGNED
POP/WEATHER GRIDS.

CURRENT VAPOR IMAGERY SHOWS A POTENT MID/UPPER LEVEL TROUGH OVER
THE WESTERN U.S. WITH AN IMPRESSIVE JET PROPAGATING NORTHEASTWARD
OVER THE U.S./MEXICO BORDER REGION. LARGE BAROCLINIC LEAF/SUBTROPICAL
MOISTURE PLUME IS TRANSLATING EAST OVER WEST TEXAS ATTM.

WIDESPREAD RAIN HAS PERSISTED AS ISENTROPIC UPGLIDE CONTINUES ATOP THE
LOW LEVEL COLD DOME OVER ALMOST ALL OF THE SOUTH PLAINS REGION.
ALTHOUGH SURFACE WINDS HAVE VEERED TO THE SOUTHEAST OVER MOST OF
WESTERN/CENTRAL ZONES...EFFECTIVE FRONTAL BOUNDARY REMAINS ROUGHLY
ALONG THE INTERSTATE 20 CORRIDOR. THE BEST CHANCE FOR SURFACE
BASED CONVECTION/SIGNIFICANT SEVERE SEEMS TO BE SHIFTING
SOUTHWARD.

HAVE UPDATED THE POP/WEATHER GRIDS TO REFLECT LIKELY CATEGORY
SHOWERS/STORMS OVER THE SOUTHERN HALF OF THE FA. WILL MAINTAIN THE
MENTION OF SEVERE HAIL AS WAA CONTINUES AND SUFFICIENT ELEVATED
INSTABILITY REMAINS POSSIBLE LATER TODAY/TONIGHT TO SUPPORT LARGE
HAIL GIVEN MAGNITUDE OF FORCING/DEEP SHEAR. THE WARM SECTOR MAY
SHIFT FAR ENOUGH NORTH DURING THE LATE AFTERNOON/EVENING TO
SUPPORT NEAR-SURFACE BASED STORMS OVER THE FAR SOUTHERN COUNTIES.
HAVE MAINTAINED A MENTION OF SEVERE WIND AS WELL AS HAIL THERE.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COCHRAN...CROSBY...DICKENS...GARZA...HOCKLEY...
KENT...KING...LUBBOCK...LYNN...STONEWALL...TERRY...AND YOAKUM.

&&

17/20
Hazardous weather outlook, Mar 19, 12:44 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1244 PM CST SUN MAR 19 2006

TXZ021>044-201845-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1244 PM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING OVER THE CENTRAL AND SOUTHERN SOUTH PLAINS AND
THE SOUTHERN ROLLING PLAINS. THE PRIMARY THREAT WILL BE FOR LARGE
HAIL...POSSIBLY UP TO THE SIZE OF GOLFBALLS. A THREAT OF DAMAGING
WINDS MAY ACCOMPANY STORMS SOUTH OF U.S. HIGHWAY 380.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NON PRECIPITATION AND FIRE WEATHER

VERY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP
MONDAY. THESE WINDS WILL USHER IN VERY DRY AIR. GIVEN SEVERAL
HOURS LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS...FUELS WILL
AGAIN DRY TO CRITICAL LEVELS. THIS WILL LEAD TO HIGH FIRE WEATHER
CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY AND TONIGHT OVER
THE SOUTHERN HALF OF THE OUTLOOK AREA.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:27 PM CSTDense Fog AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more14 hr

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.